| Catalog Number |
3507750MC |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
05/01/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: rupture.Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a (b)(6) african american female patient who underwent breast augmentation revision surgery with a 750cc mentor smooth round moderate classic profile memorygel breast implant experienced left sided symptomatic rupture post procedure.The left sided symptomatic rupture was confirmed by a physician.As a result, patient had an explantation on (b)(46) 2019.
Additional Manufacturer Narrative
The investigation of the returned device was completed by the failure analysis lab on 10/15/2019.Device evaluation summary: according with the information reported the patient experienced a rupture in the breast implant.During evaluation of the device it appeared intact.Leak testing was performed in accordance with mentor procedures and was revealed an area of delamination without leak sites detected.No additional anomalies were observed.It should be noted that as part of our quality process, each device is visually inspected during manufacturing to ensure the device meets the required specifications prior to shipment.Complaint information will be included in complaint trending that is reviewed and monitor by quality assurance on a regular basis to determine if further action is necessary.Manufacturer¿s reference number: (b)(4).